# SDR AALA202005279002

- Difficulty date: May 26, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 29,933 hours, 3,299 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Condition: Discharged
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - R3 DOOR FAILED EPAS (EMERGENCY POWER ASSIST SYSTEM) BATTERY PACK TEST.  ACCOMPLISHED JOB CARD 8300, PASSENGER ENTRY DOOR EPAS BATTERY OPERATIONAL CHECK, CHECK PASSED.
